INHERITED BACKLUND TRANSFORMATION (IBT)

  • Inaam A Malloki Department of Mathematics, College of Science, University of Al-Mustansiriya.
  • Qusay Soad Abdul-Aziz Department of Mathematics, College of Science, University of Basrah
Keywords: NON

Abstract

In this paper, we present a new theorem (IBT theorem) which helps to define a new inherited property for the ODEs induced from PDE using invariant form method, and we call this property Inherited Backlund. Transformation (IBT).The general work is illustrated by application to the well known nonlinear diffusion equation with convection.

Published
2008-04-01
How to Cite
Malloki, I. A., & Abdul-Aziz, Q. S. (2008). INHERITED BACKLUND TRANSFORMATION (IBT). Al-Nahrain Journal of Science, 11(1), 94-97. Retrieved from https://anjs.edu.iq/index.php/anjs/article/view/1398
Section
Articles